# SDR AALA202504170737

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N300UB
- Make and model: Boeing 737-8
- Aircraft serial: 44506
- Aircraft time: 591 hours, 226 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Antenna
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: REPEAT RECURRING ISSUE WITH GEAR WARNING HORN GOES OFF WHEN THROTTLES PULLED BACK, ALONG WITH 3 RED GEAR LIGHTS. HORN CUTOUT WILL SILENCE THE HORN.HAD TO REDUCE SPEED IN CRUISE AND WHEN THRUST WAS REDUCED, THE HORN WENT OFF.  REPLACED LRRA SYSTEMS 1 (AALA202504165893) AND 2 (AALA202504170737) ANTENNAS AND TESTED GOOD, PER AMM 34-31-11. PERFORMED J/C 09C21031001 OPERATIONAL TEST LANDING GEAR LOGIC MODULE OUTPUT TO THE AURAL WARNING MODULE, NO FAULTS NOTED.
